Related-Key Security for Pseudorandom Functions Beyond the Linear Barrier. / Abdalla, Michel; Benhamouda, Fabrice; Passelègue, Alain; Paterson, Kenneth G.

In: Journal of Cryptology, Vol. 31, No. 4, 10.2018, p. 917-964.

Research output: Contribution to journalArticle

Published

Links

Original languageEnglish
Pages (from-to)917-964
Number of pages48
JournalJournal of Cryptology
Volume31
Issue number4
Early online date2 Jan 2018
DOIs
Publication statusPublished - Oct 2018
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 32763078